# SDR SIMA20150124001

- Difficulty date: January 24, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 29,627 hours, 21,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220783015
- Part serial: 1CHBH
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 FMS FAILED.  ITEM DEFERRED IAW MEL 34-41.  R & R FMC NR 2 IAW MM 34-61-07.  OPERATIONS TESTED GOOD IAW MM 34-61-01.  MEL ITEM RESTORED.
